# SDR GLBA200907231

- Difficulty date: July 21, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 26,571 hours, 33,576 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN PILOTS REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE JACKED AIRCRAFT ON RAMP AND PERFORMED 6 GEAR RETRACTION AND EXTENSION CYCLES WITH NO FAILURE.  CHECKED SQUAT SWITCH CONNECTORS FOR SECURITY, FOUND OK.  PERFORMED 1 MANUAL EXTENTION AND 2 MORE.  REFERENCE MM 32-20-00 OPERATIONAL CHECKS WERE GOOD.
